# SDR CA050124009

- Difficulty date: January 22, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 22,403 hours
- Engine: Pwa JT8D219
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) CREW OBSERVED NOSE GEAR LIGHT ILLUMINATED WITH THE GEAR HANDLE IN THE UP POSITION.  HEARD A GRINDING NOISE WITH VIBRATION FELT.  THE AIRCRAFT CONTINUED AND LANDING WITHOUT INCIDENT.  NUMEROUS NOSE WHEEL RETRACTIONS/EXTENSIONS WERE CARRIED SUCCESSFULLY.  THE NOSE GEAR TRUNNION WAS LUBRICATED AND THE NOSE GEAR WAS FOUND SERVICEABLE IAW MM 32-30-00.  NO FURTHER INCIDENT DURING SUBSEQUENT FLIGHT.
